# SDR FDEA201401150104

- Difficulty date: January 15, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 47,535 hours, 24,275 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: ABS030901
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FORWARD CARGO DOOR LIGHT CAME ON AT FL320 JUST LEVELED OFF LIGHT REMAINED ON & CABIN PRESS BEGAN  RISING AT 500 FT.  BEGAN EMERGENCY DESCENT TO FL100.  MAX CABIN PRESS REACHED WAS 9500 FT, DECLARED EMERGENCY & DIVERTED TO KPHL.  UNEVENTFUL LANDING & TAXI IN.  RELEASED FOR SERVICE IAW MEL 52-71-01-A CATEGORY C.  DOOR CLOSED & LOCKED INDICATION ON ECAM DOOR PAGE INOPERATIVE.  FWD LOWER DOOR VISUALLY CHECKED CLOSED & LOCKED  PRIOR TO  EACH DEPARTURE.  INSTALLED SWITCH 16 WS IAW AMM 52-71-11-04-09, OPERATIONS CHECKED GOOD.  IAW MTSI SWITCH 14WS WAS REPLACED.  FWD LWR CARGO DOOR WARNING SYS OPERATIONS CHECKED GOOD.
